Generic Name and Formulations:
Acetaminophen 250mg, aspirin 250mg, caffeine 65mg; caplets.
Novartis Consumer Health
Minor aches and pains.
Take with full glass of water. 2 caplets every 6 hours as needed; max 8 caplets/day.
NSAID allergy. Varicella, vaccinia in children and teenagers. 3rd trimester of pregnancy.
Reye's syndrome. Persistent or unresponsive headache. Hypertension. Cardiovascular disease. Asthma. Peptic ulcer. GI bleeding disorders. Liver cirrhosis. Hepatic or renal impairment. Discontinue if signs/symptoms of GI bleed, tinnitus, loss of hearing, or new symptoms occur. Reevaluate if pain worsens or persists for >10 days or if fever worsens or persists for >3 days. Elderly (≥60yrs). Pregnancy. Nursing mothers.
May potentiate anticoagulants, hypoglycemics, methotrexate. May antagonize uricosurics. Increased risk of liver toxicity and/or GI bleed with ≥3 alcoholic drinks/day or concomitant other drugs containing acetaminophen, NSAIDs. Caution with diuretics, corticosteroids.
Analgesic + salicylate.
Gastric upset, prolonged bleeding time, urticaria, anaphylaxis; overdosage: salicylism, hepatoxicity.
Join MIMS Learning now to manage all your CPD and notes in one place!
Already a MIMS Learning member?Sign In Now »
This red flags article explains signs and symptoms of potentially serious pathology in patients presenting...
This article by Dr Tillmann Jacobi covers the possible red flag symptoms to consider when a patient...
Dr Suneeta Kochhar provides an overview of red flag symptoms in patients presenting with headaches...
In this article, Dr David Brass and Dr Neil Rajan discuss the risk factors for BCC, making the diagnosis...
This article by Dr Rajiv Sankaranarayanan covers the diagnosis and management of cardiomyopathy. Key...
Dr Benjamin Simpson provides an in-depth overview of Parkinson’s disease, including information on risk...